# SDR UPS97224709

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 6519260
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, LEFT WING OUTBOARD AILERON INBOARD CENTER FIXED TRAILING EDGE HINGE FITTING CORROSION.  REPLACED IAW 51-30-2 AND 27-10-00.
